Ohio, 2010Damaging Wind in Ohio, June 18, 2010
June 18, 2010 · NWS ILN · 1 event in 1 county or zone
Isolated wind damage occurred during the late evening hours of June 18th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated wind damage occurred during the late evening hours of June 18th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 18, 6:34 PM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 18, 6:34 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT FRI JUN 18 2010
.SYNOPSIS...
HIGH PRESSURE EAST OF THE REGION WILL CONTINUE TO PULL AWAY FROM
THE REGION TONIGHT. A COLD FRONT WILL DROP ACROSS THE GREAT LAKES
AND OHIO VALLEY SATURDAY INTO SATURDAY NIGHT...BRINGING A CHANCE
OF THUNDERSTORMS. HIGH PRESSURE WILL SETTLE BACK OVER THE GREAT
LAKES ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPDATED THE NORTH TO INCLUDE A WATCH. UPPED POPS TO LIKELY ACROSS
THE EXTREME NORTH WITH A TIGHT GRADIENT DOWN TO I-70 THIS EVENING.
REST OF FCST LEFT AS IS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
SHORT RANGE MODELS ARE IN REASONABLE AGREEMENT IN BRINGING CDFNT
ACROSS THE AREA SAT AFTN/EVNG. MODELS DIFFER ON AMOUNT OF
CONVECTION THAT DEVELOPS ALONG THE FRONT. GFS/CANADIAN GLOBAL
SEEM TO DEVELOP THE MOST. MODELS DO AGREE THAT THE ATMOSPHERE
DESTABILIZE ON SATURDAY AHEAD OF FNT WITH CAPES OF SEVERAL
THOUSAND J/KG. CONTINUED WITH PREVIOUS FCST OF SCATTERED TSTMS
WITH THE GREATER COVERAGE IN THE NORTHERN ZONES.
WENT A LITTLE ABOVE THE MOS DEWPOINTS...INTO THE LOWER 70S...FOR
DEWPOINTS TOMORROW. WRN OH VLY HAS THESE VALUES TODAY. THIS PUSHES
HI TO NEAR 100 FOR SATURDAY. WILL COVER THIS WITH AN SPS.
TSTMS SHOULD LINGER INTO SAT NGT WAS FNT CONTINUES TO PUSH S THRU
THE REGION. BY 12Z SUN FNT SHOULD BE S OF THE REGION...AS HIGH
PUSH SETTLES OVER THE GREAT LAKES. SUN SHOULD BE MOSTLY SUNNY. FOR
SUN NGT...MODELS ARE TRYING TO HINT AT DEVELOPMENT OF MCS OUT OVER
THE MIDWEST...AN MAYBE BRING IT INTO WRN PART BY THE END OF SUN
NGT. ATTM DECIDED TO LEAVE SUN NGT DRY.
GFS MOS CONTINUES TO LOOK TOO WARM FOR HIGHS...SO RAN A GFS/NAM MOS
SPLIT FOR HIGHS OVER THE WEEKEND.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
H5 RIDGE PEAKS OVER THE UPPER MIDWEST AT DAYBREAK ON SUNDAY WITH
EMBEDDED S/W AND VORT MAXES ROLLING OFF OF IT AND MOVING SOUTHEAST
INTO THE OHIO VALLEY. AFTER THIS THE UPPER RIDGE GETS BEATEN DOWN
WITH A MYRIAD OF UPSTREAM S/WS TO EVENTUALLY EVOLVE INTO A ZONAL
WESTERLY FLOW BY MONDAY NIGHT. THIS ZONAL FLOW IS ALSO SUPPORTIVE
OF THE HODGE PODGE OF DISTURBANCES SWINGING THROUGH THE NORTHERN
OHIO VALLEY FOR MUCH OF THE FORECAST PERIOD. UPPER LEVEL DRYING IS
NOTED BRIEFLY ON WEDNESDAY UNTIL THE PATTERN REPEATS ITSELF WITH
RIDGING OVER THE GREAT PLAINS STRENGTHENING AND A CONTINUED SE
FLOW THAT WOULD BE RECEPTIVE FOR MCS PROPAGATION THROUGH THE OHIO
VALLEY.
EUROPEAN H5 PATTERN IS SIMILAR BUT BEGINS SLIGHTLY LESS AMPLIFIED ON
SUNDAY AND HAS A HIGHER FREQUENCY OF BUILDING A WEAK BUT NOTICEABLE
RIDGE IN THE PLAINS AT 0Z MON AND 12Z WED BEFORE IT BREAKS DOWN AND
SUBSEQUENT MCSS SLIDE THROUGH THE OHVLY.
MODEL DIFFERENCES ASIDE...THE PATTERN OF NOCTURNAL CONVECTION
HITTING THE OHIO VALLEY WILL CONTINUE. A COLD FRONT WILL INCREASE
THE CHANCE OF RAIN ON TUESDAY NIGHT AND WEDNESDAY. SURFACE PATTERN
DIVERGES BASED ON MODEL CHOICE AFTER THIS TIME...AND HPC WAS
INDICATING A BOUNDARY PUSHING THROUGH THE REGION EVEN AS A RIDGE OF
HIGH PRESSURE SETTLES OVER THE EASTERN U.S...WHICH APPEARS TO BE
COUNTERINTUITIVE. TRIED TO DRY OUT THE FORECAST AT THE END OF THE
PERIOD IN WHAT SHOULD BE A POST FRONTAL ENVIRONMENT.
&&
.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
FOCUS WITH THE EARLY PART OF THE FORECAST IS UPSTREAM CONVECTION.
THERE REMAINS A BIT OF UNCERTAINTY WITH THE TRACK OF THE MCS
PROGRESSING ACROSS NORTHERN INDIANA. THE CURRENT FORECAST WILL
ASSUME THIS WILL MOSTLY TRACK NORTH AND/OR WEAKEN BEFORE REACHING
THE TAF SITES. CANNOT RULE THINGS OUT SO TRIED TO TIME OUT THE
MOST LIKELY TIME AND INCLUDE A CB MENTION AT 02Z-04Z FOR DAYTON
AND 03Z-05Z AT WILMINGTON AND COLUMBUS. TRENDS WILL BE CLOSELY
MONITORED OVER THE NEXT COUPLE OF HOURS AND AMENDMENTS MAY BECOME
NECESSARY.
WILL GO FOR SOME MVFR FOG AT KILN/KCVG OVERNIGHT AND IFR AT KLUK.
A COLD FRONT WILL THEN MOVE INTO AN UNSTABLE AIRMASS OVER THE
REGION ON SATURDAY. EXPECTING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO DEVELOP. RIGHT NOW ACTIVITY LOOKS TO BE SCATTERED
IN NATURE...AND IT WOULD BE HARD TO PIN DOWN EXACT PLACEMENT OF
STORMS. SO WILL INCLUDE A CB MENTION FOR NOW.
.OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY EVENING...THEN AGAIN
MONDAY THROUGH TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...FRANKS
AVIATION...HATZOS
Hazardous weather outlook, Jun 18, 6:05 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT FRI JUN 18 2010
INZ050-058-059-OHZ026-034-035-042>044-051>053-060>062-191000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-
705 PM EDT FRI JUN 18 2010
...SEVERE THUNDERSTORM WATCH 345 IN EFFECT UNTIL 1 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
TEMPERATURES WILL PUSH INTO THE LOWER 90S AHEAD OF A COLD FRONT ON
SATURDAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S. THIS
WILL PRODUCE HEAT INDEX VALUES IN THE UPPER 90S.
PERSONS WHO ARE OUTSIDE FOR ANY LENGTH OF TIME SHOULD DRESS IN
LOOSE-FITTING...LIGHTWEIGHT...LIGHT COLORED CLOTHING. THEY SHOULD
ALSO STAY HYDRATED BY DRINKING PLENTY OF FLUIDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
KYZ097>100-OHZ045-046-054>056-063>065-072>074-079>082-088-191000-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-
LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
705 PM EDT FRI JUN 18 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
TEMPERATURES WILL PUSH INTO THE LOWER 90S AHEAD OF A COLD FRONT ON
SATURDAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S. THIS
WILL PRODUCE HEAT INDEX VALUES IN THE UPPER 90S.
PERSONS WHO ARE OUTSIDE FOR ANY LENGTH OF TIME SHOULD DRESS IN
LOOSE-FITTING...LIGHTWEIGHT...LIGHT COLORED CLOTHING. THEY SHOULD
ALSO STAY HYDRATED BY DRINKING PLENTY OF FLUIDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
INZ073>075-080-KYZ089>096-OHZ070-071-077-078-191000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-HAMILTON-CLERMONT-
705 PM EDT FRI JUN 18 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
TEMPERATURES WILL PUSH INTO THE LOWER 90S AHEAD OF A COLD FRONT ON
SATURDAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S. THIS
WILL PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100.
PERSONS WHO ARE OUTSIDE FOR ANY LENGTH OF TIME SHOULD DRESS IN
LOOSE-FITTING...LIGHTWEIGHT...LIGHT COLORED CLOTHING. THEY SHOULD
ALSO STAY HYDRATED BY DRINKING PLENTY OF FLUIDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
INZ066-191000-
FRANKLIN IN-
705 PM EDT FRI JUN 18 2010
...SEVERE THUNDERSTORM WATCH 345 IN EFFECT UNTIL 1 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
TEMPERATURES WILL PUSH INTO THE LOWER 90S AHEAD OF A COLD FRONT ON
SATURDAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S. THIS
WILL PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100.
PERSONS WHO ARE OUTSIDE FOR ANY LENGTH OF TIME SHOULD DRESS IN
LOOSE-FITTING...LIGHTWEIGHT...LIGHT COLORED CLOTHING. THEY SHOULD
ALSO STAY HYDRATED BY DRINKING PLENTY OF FLUIDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 18, 2:55 PM EST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT FRI JUN 18 2010
INZ050-058-059-KYZ097>100-OHZ026-034-035-042>046-051>056-060>065-
072>074-079>082-088-190900-
WAYNE-FAYETTE IN-UNION IN-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...KENTON...
CELINA...WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...
MARYSVILLE...DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...
COLUMBUS...NEWARK...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...WILMINGTON...
CHILLICOTHE...LOGAN...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
355 PM EDT FRI JUN 18 2010
..HEAT INDEX VALUES SATURDAY AFTERNOON WILL BE IN THE UPPER 90S...
TEMPERATURES WILL PUSH INTO THE LOWER 90S AHEAD OF A COLD FRONT ON
SATURDAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S. THIS
WILL PRODUCE HEAT INDEX VALUES IN THE UPPER 90S.
PERSONS WHO ARE OUTSIDE FOR ANY LENGTH OF TIME SHOULD DRESS IN
LOOSE-FITTING...LIGHTWEIGHT...LIGHT COLORED CLOTHING. THEY SHOULD
ALSO STAY HYDRATED BY DRINKING PLENTY OF FLUIDS.
INZ066-073>075-080-KYZ089>096-OHZ070-071-077-078-190900-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-HAMILTON-
CLERMONT-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...HAMILTON...LEBANON...CINCINNATI...MILFORD
355 PM EDT FRI JUN 18 2010
..HEAT INDEX VALUES SATURDAY AFTERNOON WILL BE IN THE UPPER 90S TO
AROUND 100...
TEMPERATURES WILL PUSH INTO THE LOWER 90S AHEAD OF A COLD FRONT ON
SATURDAY AND WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S. THIS
WILL PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100.
PERSONS WHO ARE OUTSIDE FOR ANY LENGTH OF TIME SHOULD DRESS IN
LOOSE-FITTING...LIGHTWEIGHT...LIGHT COLORED CLOTHING. THEY SHOULD
ALSO STAY HYDRATED BY DRINKING PLENTY OF FLUIDS.
Special weather statement, Jun 18, 7:26 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT FRI JUN 18 2010
OHZ034-035-190130-
AUGLAIZE OH-MERCER OH-
826 PM EDT FRI JUN 18 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER AND AUGLAIZE
COUNTIES THROUGH 930 PM EDT...
AT 822 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
ACROSS MUCH OF NORTHWESTERN INDIANA. THESE STORMS WERE MOVING
EAST-SOUTHEAST AT 60 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
STORMS...AS THEY MOVE INTO MERCER COUNTY AFTER 845 PM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...FORT
RECOVERY...COLDWATER...CELINA...ST. HENRY...ST. MARYS...NEW
KNOXVILLE...CRIDERSVILLE AND WAPAKONETA.
ALSO...CHATTANOOGA...WABASH...TAMA...MENDON...NEPTUNE...MONTEZUMA...
CARTHAGENA AND CHICKASAW ARE NEAR THE PATH OF THESE LINE OF STRONG
THUNDERSTORMS.
THESE STORMS HAVE A HISTORY OF DAMAGING WINDS...AND RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE NEEDED.
LAT...LON 4073 8445 4069 8444 4069 8423 4066 8420
4064 8400 4052 8404 4046 8442 4035 8454
4036 8481 4073 8480
HATZOSSpecial weather statement, Jun 18, 8:07 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT FRI JUN 18 2010
INZ050-058-190200-
WAYNE IN-FAYETTE IN-
907 PM EDT FRI JUN 18 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN FAYETTE AND
WAYNE COUNTIES THROUGH 1000 PM EDT...
AT 904 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF ECONOMY TO 23 MILES NORTHWEST OF
FALMOUTH...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. STRONG WINDS
WILL OCCUR WITH THE GUST FRONT...WELL BEFORE RAIN OR LIGHTNING
REACHES A GIVEN LOCATION.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...FOUNTAIN
CITY...DUBLIN...CAMBRIDGE CITY...CENTERVILLE AND RICHMOND.
ALSO...FRANKLIN...ECONOMY...WILLIAMSBURG...GREENS FORK...MOUNT
AUBURN...JACKSONBURG...BETHEL AND EAST GERMANTOWN ARE NEAR THE PATH
OF THESE LINE OF STRONG THUNDERSTORMS.
LAT...LON 3979 8531 3980 8523 3986 8523 3991 8521
4001 8521 4001 8520 4002 8482 3980 8483
3963 8530 3964 8532
HATZOSThunderstorm Wind, Darke
- When
- June 18, 8:28 PM EST to 8:32 PM EST
- Where
- Darke County, 3 mi NW of Greenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.131, -84.670
Two trees were reported down due to damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Tennessee, June 18 to 25, 20106 deaths · 20 events
- Excessive Heat in Missouri, June 18 to 23, 201084 injured · 27 events
- Flash Flood and Hail in Illinois, June 18 to 19, 20101 death · 9 injured · $889,000 · 1 in hail · 89 events
- Hail and Damaging Winds in Indiana, June 18, 20101 death · $65,000 · 1 in hail · 51 events
- Damaging Winds and Lightning Strike in Michigan, June 18, 20101 death · $98,000 · 61 kt wind · 26 events
- Tornado and Flash Flooding in Iowa, June 18, 2010$1.1 million · EF0 · 84 events
- Flash Flooding and Hail in Iowa, June 18 to 19, 20102 injured · $1.0 million · 1 in hail · 68 events
- Flash Flood and Hail in Illinois, June 18, 20108 injured · $290,000 · 1 in hail · 29 events
- Damaging Winds in Wisconsin, June 18, 2010$245,000 · 70 kt wind · 19 events
- Flash Flood and Hail in Illinois, June 18 to 19, 2010$243,000 · 52 kt wind · 14 events
- Flash Flood and Damaging Wind in Alabama, June 18, 2010$217,000 · 55 kt wind · 3 events
- Flood and Hail in Indiana, June 18 to 19, 2010$70,000 · 70 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 231076.